The Tullahoma Police Department (TPD) is warning about the dangers of fentanyl being used as an additive in illicit drugs.
The use of fentanyl is not new to our community, and the danger continues to be a serious concern for law enforcement.
“To see this drug used with near-fatal and fatal consequences, is extremely concerning. We want to remind people of the danger of using opioids, and other hard drugs that could be mixed with opioids,” said Police Chief Jason Williams.
Signs of fentanyl overdose include slow, irregular, shallow breathing, clammy skin, pinpoint pupils, and loss of consciousness.
Nalxone, or Narcan, reverses the effects of an opioid overdose. Naloxone kits are available for free by contacting the Regional Overdoes Prevention Specialist Matt Brown Matt.firstname.lastname@example.org c: (931) 308-5463. The immunity law in Tennessee (TCA 63-1-156) will provide some protection for people who in good faith seek medical assistance for a person experiencing a drug overdose.
Members of the public with information on drug trafficking or any other criminal activity are asked to e-mail the TPD@tullahomatn.gov or message TPD on Facebook. All tips are confidential.
No need to wait so long for your medicines. Call Southland Pharmacy today!